KIT | KIT-Bibliothek | Impressum | Datenschutz

Generalised Diffusion on Moduli Spaces of p-Adic Mumford Curves

Bradley, Patrick Erik

Abstract:
A construction of a pseudo-differential operator on non-archimedean local fields invariant under a finite group action is given together with the solution of the corresponding Cauchy problem. This construction is applied to parts of the Gerritzen-Herrlich Teichmüller space in order to obtain a self-adjoint operator whose spectrum can decide about certain properties of the reduction graph of the corresponding Mumford curves.

Open Access Logo


Download
Originalveröffentlichung
DOI: 10.1134/S2070046620020016
Zugehörige Institution(en) am KIT Institut für Photogrammetrie und Fernerkundung (IPF)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 2020
Sprache Englisch
Identifikator ISSN: 2070-0466, 2070-0474
KITopen-ID: 1000119317
Erschienen in P-adic numbers, ultrametric analysis, and applications
Band 12
Heft 2
Seiten 73–89
Vorab online veröffentlicht am 12.05.2020
Nachgewiesen in Scopus
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page